I start my 3rd medication tomorrow got my 4th week blood drawn today and will be starting the Vic in the morning I've had really no sides on the Pegasys and RIBA what do you think I. Could expect with this third med any advice or can anyone shar how they felt when they first started?
I did Victrelis also. The pills gave me a bitter taste inky mouth,about twenty minutes after I started taking them. An alcohol free mouthwash helped me a lot.
Also, when the third med is introduced, you may get anemic quite quickly. I had hemolytic anemia three weeks after Victrelis was introduced. Your Doctor will test your blood at 8 weeks, too check for this. It's the "HGB" that goes down. If it goes lower than. 10, then a rescue drug called Procrtit can be used.
I would suggest you talk with your Treating Dr right now, and ask him what he does, in terms of treating "hemolytic anemia". T
Oops, I'm on my sons' mini IPad, just getting used to the small keyboard, etc, so I see a typo up there^. I meant " a bitterest taste win my mouth", not an "inky" mouth!
Also, set at least two alarms, a cellphone h alarm, andan alarm clock, so you take your Victrelis on time, exactly 8 hrs apart, 3 x a day! I did that, and was cured,I did 28 wks, and did a 6 month post test last month, and I am officially Hep C free!
Wow congratulation on curing the virus that's amazing!! And it makes me feel better about this all to hear things like that and I read new post everyday of people saying they beat it! This site is really nice cause its hard sometimes for people to understand how your feeling and all the emotions that come with the treatment and just having the disease! Thank you so much for sharing :) I will take my first dose of Vic at 4pm I'm feeling a little nervous but I'm ready for this and so far it's been really well nothing to complain about at all so we will see! I will call my nurse tomorrow to talk about the rescue drug for the anemia! Honestly that's one of the sides that scare me the most it doesn't sound nice from what I read! I've just got to stay strong if or when it happens! I see my doctor on April 16th to find out the results of my 4 week blood work hoping for und!! Maybe I will only have to do the 28weeks also:)
I think it's the Interferon that causes the hair loss. I tried not to comb my hair, and only washed it once a week, and didn't have any hair-loss, until 4 weeks after I stopped the treatment, weird, hunh? Then, if I ran my hand through my hair, 10 or 12 strands would come out, and it was upseting. So I started taking a B vitamin called Biotin, I took a pill dauly, and after around 6 weeks, all hair loss was over with. I didn't lose enough to be noticable to strangers, but I had long white hair (I was afraid to dye it) all over my car, and on my side of the bed.
When I added the Victrelis, I did begin to get this dizzy and slightly nauseous feeling sometimes. My remedy for that was to never let my stomach get completely empty, so I would have something like a yogurt and a piece of fruit if I felt weird, then I would take my dog for a little walk, and get a coffee. Little distractions, and pampering myself, etc.
As the Treatment progresses, your white blood cell count will get very low, which leaves us vulnerable to germies. So I tried to eat most of my meals at home, to avoid getting a disease from a restaurant worker, who had to go to work sick, etc. I would also avoid areas that were inside, with lots of people, especailly children and toddlers. It seemd to work well, although I did get the 24 hr stmach flu twice, while on Treatment.
Another thing I would suggest, at least while you are adjusting to the Victrelis, is to avoid spicey foods. The first few weeks I was on Victrelis, I had this painful burning/itching sensation, after a bowel movement. The remedy was for me to take a shower (I installed a hand held shower nozzle) and to wash the area with a mild fragrance free soap. So I stuck to foods that a person would give to a baby, like bananas, yogurt, peanut-butter sandwhiches, ect.
Uhh yes I've been so scared about the hair loss to I know it's got to be upsetting on love with my hair lol and yea that is wowed you lost some after treatment was over I know everyone reacts differently! Luckily I'm not a fan of spicy foods so that won't be a problem for me lol I've been kinda just doing things the same since I started because I feel fine you know so I've been hanging out with friends and eating what I usually eat which I follow a calorie diet so it's nothing bad actually lost 60lbs last year:) and i wash my hair once a day cause it gets so greesy but its been fine:) my friend wants me to go to the basketball game with her at 9 it worries me tho cause I don't know if ill be hit with the effects tonight or not but I think I will go cause she knows my situation so if anything were to start shed understand thanks for sharing that ill definitely keep it in mind to be careful of germs so I don't get sick I hope these weeks go by fast I'm already anxious to know the results of my four week bloodwork!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.